Hi Everyone - Page 2 - The Lounge - Living with Graves Disease

Advertisement

Jump to content


Photo

Hi Everyone


  • Please log in to reply
25 replies to this topic

#21 mmztcass

mmztcass

    Community Manager

  • Community Managers
  • PipPipPipPip
  • 4001 posts
  • Country:United States

Posted 07 February 2010 - 09:11 PM

Hi again,

 

I don`t know how high my copper result was yet, endo told me on phone but I will ask about it and also zinc when I see her. I`ll keep
this short as really not doing good at the moment.
Yeah Linda I take multivitamin without iodine, as far as diet..............I have always had a reasonably healthy diet.........no preservatives
I`ve had Crohns disease since I was a child so have to be very careful what I eat, learned the hard way about food triggering it.
Also (people think I`m weird with this one..........I don`t like fizzy drinks cola etc) just drink water- I did drink a load of coffee before
but cut that out months ago.
I am under a good bit of stress lately which unfortunately is a ongoing problem so its more this than a food problem with me. I also take
Magnesium and vitaminb compound.
Thanks for the input Monica its much appreciated. I will update signature next time but at the moment I`m on 600mg PTU daily and 2 - 3
x 80mg propanol and it just ain`t working at all!!

 

I would suggest that you find out as soon as possible what your Copper levels are to your Zinc levels. Cuz if it is high like your doctor says, it will be a good idea to take a multivitamin without any Copper in it as well as no Iodine. Also look online for food list that is low in Copper and stick with these. Otherwise your Copper levels keeps going up high, puts you in risk for another thyroid storm especially when the Free T3 is so way out of control. Then you may need to supplement with Zinc to bring the Copper down.

 

In my case, I've had to always supplement with Zinc. I still am not able to have foods very high in Copper or take a multi with Copper. My multi is without Copper.

 

How's your Iron levels? Is it low? Find out and you may need to supplement Iron. Iron is another one if low, can make one feel a bit hypER.

 

Good luck...and {{{hugs}}} :)




Advertisement

#22 cd3764

cd3764

    Very Prolific Member

  • Community Managers
  • PipPipPipPip
  • 1781 posts
  • Country:United States

Posted 08 February 2010 - 07:55 PM

You have been hearing from the best of the best on here - these gals know
what they are talking about!

 

They helped me SO much along my Graves' journey.

 

I just thought of something else - if you don't mind the idea of popping yet
another pill, you just might want to consider taking 250mg of acetyl-l-carnitine
each day.

 

Elaine Moore talks about it here:

 

http://elaine-moore....77/Default.aspx

 

Many people on here recommended this to me and I took it after dose reductions -
it really helped reduce hyPER symptoms.

 

Since I experienced the common side effect of nausea, I took it with breakfast (I chose to take it
in the AM since insomnia is another side effect and I didn't even want to find out if it applied to me :)

 

I sure hope you find some good medical care before you go ahead with your TT - I already
explained why and Monica's signature sums it up quite nicely as well.

 

All the best,

 

Carol



#23 Celticghirl

Celticghirl

    Regular Member

  • Members
  • PipPip
  • 17 posts

Posted 09 February 2010 - 04:02 PM

You have been hearing from the best of the best on here - these gals know
what they are talking about!

 

They helped me SO much along my Graves' journey.

 

I just thought of something else - if you don't mind the idea of popping yet
another pill, you just might want to consider taking 250mg of acetyl-l-carnitine
each day.

 

Elaine Moore talks about it here:

 

http://elaine-moore....77/Default.aspx

 

Many people on here recommended this to me and I took it after dose reductions -
it really helped reduce hyPER symptoms.

 

Since I experienced the common side effect of nausea, I took it with breakfast (I chose to take it
in the AM since insomnia is another side effect and I didn't even want to find out if it applied to me Posted Image

 

I sure hope you find some good medical care before you go ahead with your TT - I already
explained why and Monica's signature sums it up quite nicely as well.

 

All the best,

 

Carol



#24 Celticghirl

Celticghirl

    Regular Member

  • Members
  • PipPip
  • 17 posts

Posted 09 February 2010 - 04:41 PM

I called and got these results over phone. I`m so grateful I`m so grateful for all the help I`ve been given on this site
since joining.
I checked out my multivitamin and it contains no copper or iron. Thanks for the link regarding acteyl-l-carnitine I will
definetely go buy this first thing tomorrow.
The zinc dos`ent seem to be low according to results. I`m just a weirdo I think!!! Here`s the results,hope someone
can shed some light.

 

Copper -23.6 range 11-19
Zinc - 16/0 range 12-18
Creatinine -56 " " 60-120 this has come down from last test which was 64??
eGFR ->60
Urea - 4.4 2.5-6.6
B12 - 363 102-1001
Ferittin -102 15 -200 this has came up from 45
Sodium -139 135-145
Potassium - 4.6 3.6-5.0 this is up slightly 4.2 last time.
Endo will call with appt when TFT`s back but am seeing GP tomorrow regarding all the bullshit they`ve been feeding
me and am asking for my records.

 

Thanks again
Hope everyone doing well

 

CG



#25 mmztcass

mmztcass

    Community Manager

  • Community Managers
  • PipPipPipPip
  • 4001 posts
  • Country:United States

Posted 09 February 2010 - 05:02 PM

I called and got these results over phone. I`m so grateful I`m so grateful for all the help I`ve been given on this site
since joining.
I checked out my multivitamin and it contains no copper or iron. Thanks for the link regarding acteyl-l-carnitine I will
definetely go buy this first thing tomorrow.
The zinc dos`ent seem to be low according to results. I`m just a weirdo I think!!! Here`s the results,hope someone
can shed some light.

 

Copper -23.6 range 11-19
Zinc - 16/0 range 12-18
Creatinine -56 " " 60-120 this has come down from last test which was 64??
eGFR ->60
Urea - 4.4 2.5-6.6
B12 - 363 102-1001
Ferittin -102 15 -200 this has came up from 45
Sodium -139 135-145
Potassium - 4.6 3.6-5.0 this is up slightly 4.2 last time.
Endo will call with appt when TFT`s back but am seeing GP tomorrow regarding all the bullshit they`ve been feeding
me and am asking for my records.

 

Thanks again
Hope everyone doing well

 

CG

 

How much Zinc in your multi? Good thing you have no Copper in your multi. Your current multi with the Zinc might be just be enough. I can't say for sure, only guessing until I 'hear' back from you.

 

Ask doctor if taking extra B-12 with Folic Acid might be wise?

 

Everything else with your labs do not sound too bad. It's better than I though, including the Copper.

 

As for me, my Copper overload was much higher than yours, so it was worst for me.

 

{{{hugs}}} :)



#26 Celticghirl

Celticghirl

    Regular Member

  • Members
  • PipPip
  • 17 posts

Posted 10 February 2010 - 04:37 AM

Hiya

 

There is 15mg Zinc in my multi, I actually just remembered that I was taking Zinc 100mg before Xmas as I was told (can`t remember who from)
to suck on a zinc tab and if it tasted horrible I needed to supplement. I tried it and it did taste terrible so bought zinc on its own, when I was down to last pill I sucked on it and it tasted fine so didn`t bother buying anymore.
So my zinc must have been low and I`ve fixed it?? I`ll ask doc about the B12 and folic acid.

 

CG x







LivingWithGravesDisease.com is for educational purposes only and should not be used as a substitute for consultation with your health care provider.

The documents in this website are the sole property of LivingWithGravesDisease.com. They may not be redistributed or sold for profit in ANY WAY without consent of LivingWithGravesDisease.com. Permission is granted for the copying of these documents ONLY for one's own personal use or redistribution to others on a strictly informational and NON-profit basis, provided that: A.) these documents are not edited or modified in any way, B.) LivingWithGravesDisease.com is not held responsible or liable for its content and C.) this notice and the disclaimer below remain attached in their entirety.

© Copyright 2000-2014 All rights reserved.

About Us | Contact Us | Advertise With Us | Disclaimer | Terms of Service